# SDR COMA9860240

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breakers
- Condition: Tripped
- Location: Door Warn Syst
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN DOOR, SERVICE DOOR AND CARGO DOOR WARNINGS.  RESET CIRCUIT BREAKERS, CLEARED FAULTS FROM PSEU.  SYSTEM TEST SATISFACTORY.
